Drug caution code

Contains Acetaminophen
acetaminophen tablets USP
acetaminophen tablets USP
Shape
TABLET
Sub brand name
N/A
U.P.C
063848966730
#NPN
N/A
#DIN
02447819
Content
160.0 MG / 0.0
Directions
- Children under 11 years: Under adult supervision take the single dose every 4-6 hours
- chew or let tablet dissolve in mouth
- do not take more than 5 doses in 24 hours
- do not take more than directed (see liver warnings)
- dose by body weight, otherwise use age. Refer to dosage table.
Weight(kg): < 24; Age: < 2; Single dose: Ask a doctor; Maximum Daily Dose (mg): Ask a doctor
Weight(kg): 24-35; Age: 2 - 3; Single dose: 1 tablet; Maximum Daily Dose (mg): 800
Weight(kg): 36-47; Age: 4 - 5; Single dose: 1 ½ tablets; Maximum Daily Dose (mg): 1 200
Weight(kg): 48-59; Age: 6 - 8; Single dose: 2 tablets; Maximum Daily Dose (mg): 1 600
Weight(kg): 60-71; Age: 9 - 10; Single dose: 2 ½ tablets; Maximum Daily Dose (mg): 2 000
Weight(kg): 72-95; Age: 11; Single dose: 3 tablets; Maximum Daily Dose (mg): 2 400
- Children under 11 years: Under adult supervision take the single dose every 4-6 hours
- chew or let tablet dissolve in mouth
- do not take more than 5 doses in 24 hours
- do not take more than directed (see liver warnings)
- dose by body weight, otherwise use age. Refer to dosage table.
Weight(kg): < 24; Age: < 2; Single dose: Ask a doctor; Maximum Daily Dose (mg): Ask a doctor
Weight(kg): 24-35; Age: 2 - 3; Single dose: 1 tablet; Maximum Daily Dose (mg): 800
Weight(kg): 36-47; Age: 4 - 5; Single dose: 1 ½ tablets; Maximum Daily Dose (mg): 1 200
Weight(kg): 48-59; Age: 6 - 8; Single dose: 2 tablets; Maximum Daily Dose (mg): 1 600
Weight(kg): 60-71; Age: 9 - 10; Single dose: 2 ½ tablets; Maximum Daily Dose (mg): 2 000
Weight(kg): 72-95; Age: 11; Single dose: 3 tablets; Maximum Daily Dose (mg): 2 400
WARNINGS LIVER WARNING
Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes
- more than 5 doses in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. IF ANY OF THE ABOVE NOTED SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.
DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if your child is allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child who
- has liver or kidney disease
- takes the blood thinning drug warfarin
- is pregnant or breastfeeding.
STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts more than 3 days
- sore throat pain lasts more than 2 days
KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Reduces fever and temporarily relieves pain
Uses
- Reduces fever
- temporarily relieves mild to moderate aches and pains due to: headache, backache, migraine, sore throat, muscle sprains and strains, toothache / teething pain, common cold & flu and immunization.
Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes
- more than 5 doses in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.
ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. IF ANY OF THE ABOVE NOTED SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.
DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if your child is allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child who
- has liver or kidney disease
- takes the blood thinning drug warfarin
- is pregnant or breastfeeding.
STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts more than 3 days
- sore throat pain lasts more than 2 days
KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Reduces fever and temporarily relieves pain
Uses
- Reduces fever
- temporarily relieves mild to moderate aches and pains due to: headache, backache, migraine, sore throat, muscle sprains and strains, toothache / teething pain, common cold & flu and immunization.